# SDR SWAA2020022641670

- Difficulty date: February 19, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA R2 DOOR CREASE BEAM WAS CORRODED BETWEEN BS. 947 TO BS.  996, BETWEEN RBL 45 TO RBL 54.      / THIS N/R WAS ACCOMPLISHED ON N/R W141045.2000/0115
